# SDR CALA2018021200612

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 11,626 hours, 4,074 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS AFT SIDE WALL OF FIRST CLASS CLOSET. INSTALLED THE LENS
